# SDR UALA2010020800477

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER BEAM CRACKED AT 8TH, 9TH, & 10TH FASTENER HOLES FROM FWD END.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REINFORCING REPAIR. ACPD ON KAL SHOP DOCUMENTS.
